# SDR AALA20110730TUL05

- Difficulty date: July 30, 2011
- Submitted: July 30, 2011
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- Aircraft time: 58,127 hours, 29,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE IS GOUGED STATION 1320 JUST BELOW LONGERON 24 RIGHT.  INSTALLED REPAIR DOUBLERS AND FILLER PER SRM 53-04-02 AND BOEING DOCUMENT SG09530001 ZONE 104 FIGURE H2.
